# SDR DXTA2022092671130

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 3,751 hours, 2,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR CLOSES PROPERLY HOWEVER THE DOOR HANDLE THAT LATCHES THE DOOR CLOSED IS STUCK IN THE OPEN POSITION. IT IS "FROZEN" IN THE OPEN POSITION.  INSPECTED DOOR INNER AND OUTER HANDLES FOR DAMAGE FOUND SMALL WEAR FROM OPEN POSITION STOP BOLT MEETS INNER HANDLE. NO OTHER DEFECTS NOTED. INSPECTED LOCK PINS FOR DAMAGE AND BINDING FOUND THE FWD CENTER PIN OVER STOWED AND RECESSED INTO MED REMOVED STEPS AS REQUIRED TO GAIN ACCESS TO PINS  INSPECTED PIN CONNECTING RODS IDLER FLAG INDICATOR AND ATTACHED HARDWARE FOR DAMAGE . NO DEFECTS NOTED REPOSITIONED PIN BACK INTO PROPER ALIGNMENT CYCLED DOOR HANDLE AND COULD NOT DUPLICATE FAILURE GENERALLY VISUALLY INSPECTED PUSHROD FOR PROPER RIGGING FOUND ROD IN PROPER RIG HOWEVER AT THE MAX LIMIT OF RIGGING TOLERANCE ALSO ADJUSTED PUSHROD TO MORE EVEN RIG IN THE MIDDLE OF THE ALLOWABLE TOLERANCE ALSO ADJUSTED INNER DOOR HANDLE STOP BOLT TO COMPENSATE FOR WEAR CLOSED ALL ACCESS GAINED ASSY DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK CYCLED THE DOOR HANDLE A DOZEN TIMES AND DID NOT FAIL OPS CHECKS GOOD AT THIS TIME. ALL WORK DONE IN REFERENCE WITH CE-680A AMM 52-10-04 NO FURTHER DEFECTS NOTED.  ORIG SUB DATE: 9/26/2022
